# SDR FDEA201508192625

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 505 hours, 21,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: A5361155630200
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM EO DOOR SURROUND STRUCTURE INSPECTION.  FOUND LT FWD PAX CREW DOOR AFT LOWER ANGLE FITTING, ONE EACH FASTENER HOLE WITH CRACK SIGNAL.  REPAIRED LT FWD PAX & CREW DOOR, AFT LOWER ANGLE FITTING WITH REPLACEMENT OF AFT LOWER ANGLE FITTING IAW SRM 51-40-21.  MAJOR REPAIR IAW GMM6-2-100.
